Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 11, 2015, 2:19 PM CST for Hardin County, Jefferson County, Texas. It took effect at Jan 12, 2015, 3:00 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2015, 2:19 PM CST (20:19 UTC)
- In effect from
- Jan 12, 2015, 3:00 AM CST
- Expired
- Jan 15, 2015, 6:00 PM CST
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2).
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
592 WGUS44 KLCH 112019 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 219 PM CST SUN JAN 11 2015 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-121019- /O.NEW.KLCH.FL.W.0007.150112T2159Z-150116T0000Z/ /SOLT2.1.ER.150112T2159Z.150113T1800Z.150115T1200Z.NO/ 219 PM CST SUN JAN 11 2015 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM MONDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM SUNDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 25.6 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
5 follow-up statements
510 WGUS84 KLCH 120214 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 814 PM CST SUN JAN 11 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA SABINE RIVER NEAR DEWEYVILLE LAC079-121614- /O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/ /GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/ 814 PM CST SUN JAN 11 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM SUNDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY WEDNESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC011-019-TXC351-361-121613- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /DWYT2.1.DR.150111T0400Z.150114T0000Z.000000T0000Z.NO/ 814 PM CST SUN JAN 11 2015 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM SUNDAY THE STAGE WAS 24.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY TUESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 25.0 FEET...LOWEST ROADS BESIDE THE RIVER FLOOD AROUND DEWEYVILLE AND SUBJECT TO BEING CLOSED. IN ADDITION, LOW-LYING ROADS IN SOUTHWEST BEAUREGARD PARISH ARE FLOODED INCLUDING ROBERT CLARK ROAD. FLOODING OCCURS ON THE SOUTH SIDE OF NIBLETT BLUFF PARK WITH ACCESS ROADS TO CAMP HOUSES CUT OFF AROUND THE PARK. ACCESS ROADS TO THE RIVER IN NORTHEASTERN ORANGE COUNTY BECOME FLOODED. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$ TXC199-245-121613- /O.EXT.KLCH.FL.W.0007.150112T0900Z-150117T0600Z/ /SOLT2.1.ER.150112T0900Z.150113T1800Z.150116T1800Z.NO/ 814 PM CST SUN JAN 11 2015 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM SUNDAY THE STAGE WAS 24.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 26.1 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
353 WGUS84 KLCH 120406 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1006 PM CST SUN JAN 11 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER AT OLD TOWN BAY SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-121806- /O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/ /GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/ 1006 PM CST SUN JAN 11 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM SUNDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY WEDNESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-121806- /O.CON.KLCH.FL.W.0008.150113T0200Z-150117T0600Z/ /OTBL1.1.ER.150113T0200Z.150114T0600Z.150116T0600Z.NO/ 1006 PM CST SUN JAN 11 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * FROM MONDAY EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM SUNDAY THE STAGE WAS 3.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 4.3 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC011-019-TXC351-361-121806- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /DWYT2.1.DR.150111T0400Z.150114T0000Z.000000T0000Z.NO/ 1006 PM CST SUN JAN 11 2015 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM SUNDAY THE STAGE WAS 24.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY TUESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 25.0 FEET...LOWEST ROADS BESIDE THE RIVER FLOOD AROUND DEWEYVILLE AND SUBJECT TO BEING CLOSED. IN ADDITION, LOW-LYING ROADS IN SOUTHWEST BEAUREGARD PARISH ARE FLOODED INCLUDING ROBERT CLARK ROAD. FLOODING OCCURS ON THE SOUTH SIDE OF NIBLETT BLUFF PARK WITH ACCESS ROADS TO CAMP HOUSES CUT OFF AROUND THE PARK. ACCESS ROADS TO THE RIVER IN NORTHEASTERN ORANGE COUNTY BECOME FLOODED. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$ TXC199-245-121806- /O.CON.KLCH.FL.W.0007.150112T0900Z-150117T0600Z/ /SOLT2.1.ER.150112T0900Z.150113T1800Z.150116T1800Z.NO/ 1006 PM CST SUN JAN 11 2015 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM SUNDAY THE STAGE WAS 24.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO RISE TO NEAR 26.1 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
604 WGUS84 KLCH 121645 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1045 AM CST MON JAN 12 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER AT OLD TOWN BAY PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER SABINE RIVER NEAR DEWEYVILLE LAC079-130645- /O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/ /GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/ 1045 AM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...ALTHOUGH THE RIVER IS CURRENTLY IN A SLOW FALL, IT IS EXPECTED TO RISE AGAIN OVERNIGHT WITH A CREST NEAR 13.2 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 12.0 FEET...ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC003-130645- /O.CON.KLCH.FL.W.0009.150112T1900Z-000000T0000Z/ /OBCL1.1.ER.150112T1900Z.150114T1800Z.000000T0000Z.NO/ 1045 AM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.9 FEET BY WEDNESDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. && LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267 $$ LAC003-053-130645- /O.CON.KLCH.FL.W.0010.150115T0000Z-150116T0600Z/ /KDRL1.1.ER.150115T0000Z.150115T0000Z.150115T1800Z.NO/ 1045 AM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * FROM WEDNESDAY EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT STAGES NEAR 16.0 FEET...FLOODING OF WOODED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277 $$ LAC019-130644- /O.EXT.KLCH.FL.W.0008.150112T1638Z-150118T0600Z/ /OTBL1.1.ER.150112T1540Z.150114T0000Z.150117T0600Z.NO/ 1045 AM CST MON JAN 12 2015 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * FROM THIS MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM MONDAY THE STAGE WAS 3.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 4.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL TO NEAR FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC011-019-TXC351-361-130644- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /DWYT2.1.DR.150111T0400Z.150114T0000Z.000000T0000Z.NO/ 1045 AM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 24.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$ TXC199-245-130644- /O.EXT.KLCH.FL.W.0007.000000T0000Z-150116T0000Z/ /SOLT2.1.ER.150113T0600Z.150114T0600Z.150115T1200Z.NO/ 1045 AM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 25.4 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
507 WGUS84 KLCH 130203 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 803 PM CST MON JAN 12 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR KINDER SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-131603- /O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/ /GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/ 803 PM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM MONDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC003-131603- /O.CON.KLCH.FL.W.0009.000000T0000Z-000000T0000Z/ /OBCL1.1.ER.150112T1846Z.150114T1800Z.000000T0000Z.NO/ 803 PM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. && LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267 $$ LAC003-053-131603- /O.EXT.KLCH.FL.W.0010.150115T1800Z-150116T1800Z/ /KDRL1.1.ER.150115T1800Z.150115T1800Z.150116T0600Z.NO/ 803 PM CST MON JAN 12 2015 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * FROM THURSDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 16.0 FEET...FLOODING OF WOODED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277 $$ LAC019-131603- /O.CON.KLCH.FL.W.0008.000000T0000Z-150118T0600Z/ /OTBL1.1.ER.150112T1540Z.150114T0600Z.150117T0600Z.NO/ 803 PM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM MONDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC011-019-TXC351-361-131603- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /DWYT2.1.DR.150111T0400Z.150114T1200Z.000000T0000Z.NO/ 803 PM CST MON JAN 12 2015 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM MONDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$ TXC199-245-131603- /O.EXT.KLCH.FL.W.0007.000000T0000Z-150116T0600Z/ /SOLT2.1.ER.150113T1800Z.150114T1200Z.150115T1800Z.NO/ 803 PM CST MON JAN 12 2015 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM MONDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 25.2 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
306 WGUS84 KLCH 131540 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 940 AM CST TUE JAN 13 2015 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR GLENMORA PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER CALCASIEU RIVER AT OLD TOWN BAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. SABINE RIVER NEAR DEWEYVILLE LAC079-131610- /O.CAN.KLCH.FL.W.0001.000000T0000Z-150113T1540Z/ /GLML1.1.ER.150103T1230Z.150108T1400Z.150113T0800Z.NO/ 940 AM CST TUE JAN 13 2015 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR GLENMORA. * AT 8:45 AM TUESDAY THE STAGE WAS 11.8 FEET. * FELL BELOW FLOOD STAGE AT 2:00 AM TUESDAY. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY TOMORROW MORNING. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC003-140540- /O.EXT.KLCH.FL.W.0009.000000T0000Z-150117T0000Z/ /OBCL1.1.ER.150112T1846Z.150114T1200Z.150116T1200Z.NO/ 940 AM CST TUE JAN 13 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT STAGES NEAR 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. && LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267 $$ LAC003-053-140539- /O.EXT.KLCH.FL.W.0010.150115T0600Z-150116T0600Z/ /KDRL1.1.ER.150115T0600Z.150115T0600Z.150115T1800Z.NO/ 940 AM CST TUE JAN 13 2015 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT STAGES NEAR 16.0 FEET...FLOODING OF WOODED AREAS NEAR THE RIVER WILL OCCUR. && LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277 $$ LAC019-140539- /O.EXT.KLCH.FL.W.0008.000000T0000Z-150118T1200Z/ /OTBL1.1.ER.150112T1540Z.150115T0000Z.150117T1200Z.NO/ 940 AM CST TUE JAN 13 2015 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM TUESDAY THE STAGE WAS 3.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 4.2 FEET BY TOMORROW EVENING. THE RIVER WILL THEN FLUCTUATE AROUND FLOOD STAGE THROUGH SUNDAY. * IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC011-019-TXC351-361-140539- /O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/ /DWYT2.1.DR.150111T0400Z.150115T1200Z.000000T0000Z.NO/ 940 AM CST TUE JAN 13 2015 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...AT STAGES NEAR 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. && LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358 $$ TXC199-245-131610- /O.CAN.KLCH.FL.W.0007.000000T0000Z-150116T0600Z/ /SOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 940 AM CST TUE JAN 13 2015 THE FLOOD WARNING IS CANCELLED FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * AT 9:16 AM TUESDAY THE STAGE WAS 24.5 FEET. * FLOOD STAGE IS 25.0 FEET. && LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 12:06 PM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Jan 11, 12:06 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1206 PM CST SUN JAN 11 2015
.DISCUSSION...
11/18Z TAF ISSUANCE.
&&
.AVIATION...
THE COMBINATION OF A SFC LOW OFF THE UPR TX COAST AND AN UPR LVL
DISTURBANCE MOVING E OVER E TX IS PRODUCING A LARGE SWATH OF
RAIN WITH A FEW ISLTD TSTMS ACRS THE AREA. MOST OF THE THUNDER
SHOULD REMAIN SOUTH OF THE TERMINALS TODAY...BUT ISLTD TS WILL BE
POSSIBLE AS FAR INLAND AS I-10. OTHERWISE...PREVAILING SHRA WILL
AFFECT AEX/LCH/BPT EARLY THIS AFTN GRADUALLY MOVING E TO LFT/ARA
BY MID-AFTN. EXPECT CIGS LOWERING TO LOWER MVFR AND VSBYS TO IFR
WITHIN CONVECTION...WITH VFR MID/HIGH CIGS OTHERWISE. CIGS WILL
GRADUALLY LOWER TO PREVAILING IFR BY LATE AFTN/EARLY EVENING AS
THE SFC LOW CROSSES THE AREA. E/SE WINDS AROUND 10 KT WILL
GRADUALLY SHIFT S/SW THIS EVENING AND W/NW OVERNIGHT AS THE LOW
DRAGS A COLD FRONT ACRS THE AREA. POOR FLYING CONDITIONS WILL
PERSIST INTO MONDAY MORNING WITH IFR/LIFR CIGS AND VSBYS.
24
&&
.PREV DISCUSSION... /ISSUED 1102 AM CST SUN JAN 11 2015/
DISCUSSION...
REGIONAL 88DS SHOW A LARGE AREA OF RAIN WITH OCCASIONAL EMBEDDED
ELEVATED THUNDER ASSOCIATED WITH ADVANCING STRONG SHORTWAVE
SPREADING EWD ACROSS THE FORECAST AREA ATTM. BACK EDGE OF PRECIP
SHIELD HAS BEEN MAKING STEADY PROGRESS ACROSS METRO HOUSTON LAST
FEW HOURS BUT ADDITIONAL SHOWER ACTIVITY HAS ALSO BEEN DEVELOPING
WITH TIME SO A DIMINISHING OF POPS OVER THE WRN ZONES HAS BEEN
SMALL AT MOST. THREW IN AN ISOLATED THUNDER MENTION FOR THE ERN
2/3 OF THE AREA WHERE SLIGHTLY BETTER INSTABILITY ALOFT IS NOTED.
MEANWHILE MAX TEMPS HAVE BEEN DROPPED SLIGHTLY DUE TO ABUNDANT
CLOUD COVER/PRECIP EXPECTED THIS AFTERNOON ALTHOUGH NWD MOVEMENT
OF THE SFC LOW CURRENTLY OVER THE COASTAL WATERS SHOULD USHER IN
SOME WARMER GULF AIR AS IT PUSHES INLAND LATER. ELSEWHERE JUST
MINOR TWEAKS AT MOST.
25
PREV DISCUSSION... /ISSUED 414 AM CST SUN JAN 11 2015/
DISCUSSION...
FIRST ROUND OF RAINS ARE MOVING INTO MISSISSIPPI WITH THE
SECOND ROUND EXTENDING FROM NORTHEAST TEXAS SOUTHWEST TO
THE CENTRAL TEXAS COAST. A SURFACE LOW HAS DEVELOPED OFF THE
CENTRAL TEXAS COAST...THIS IS ALLOWING FOR MOISTURE TO RACE UP
AND OVER THE STALLED FRONTAL BOUNDARY CURRENTLY IN THE GULF.
THIS IS PRODUCING STORMS THAT WILL MOVE SLOWLY TOWARDS SE TEXAS
AND SOUTHERN LOUISIANA THIS MRNG. THE THREAT FOR RAINS WILL
CONTINUE INTO THE EVENING AND OVERNIGHT HOURS AS THE LOW LOOKS TO
TRACK INTO CENTRAL LOUISIANA AROUND MIDNIGHT. TEMPERATURES ARE
EXPECTED TO WARM INTO UPPER 50S ALONG THE I-10 CORRIDOR AND LOWER
50S ACROSS THE LAKES REGION OF SE TX AND CENTRAL LOUISIANA TODAY.
WINDS OVER THE COASTAL WATERS WILL BEGIN FALLING THIS AFTERNOON AS
THE LOW MOVES INTO SOUTHEAST TEXAS.
RAINS WILL FINALLY END DURING THE AFTERNOON HOURS ON MONDAY AS
ANOTHER FRONT PUSHES DOWN INTO THE REGION DRIVING THIS SYSTEM OFF
TO THE EAST. RAINFALL TOTALS WILL GENERALLY AVERAGE AN INCH WITH
SOME LOCATIONS GETTING UPWARDS TO THREE INCHES. ALSO TEMPERATURES
WILL BE LOWER THRU MOST OF THE COMING WEEK WITH A NICE PROLONG
DRYING PERIOD EXPECTED TO LAST INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 55 53 60 44 / 90 60 20 20
KBPT 57 52 61 45 / 90 50 20 20
KAEX 51 51 57 40 / 90 70 20 20
KLFT 58 57 65 46 / 90 70 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR COASTAL
WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 4 PM CST THIS AFTERNOON FOR
CALCASIEU LAKE-SABINE LAKE-VERMILION BAY.
&&
PUBLIC/MARINE...04
AVIATION...04Hazardous weather outlook, Jan 11, 4:17 AM CST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 417 AM CST SUN JAN 11 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 121030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 417 AM CST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAINS WITH ISOLATED STORMS POSSIBLE THROUGH THE DAY TODAY AS A SURFACE LOW MOVES INTO SOUTHEAST TEXAS AND FINALLY CENTRAL LOUISIANA AROUND MIDNIGHT. RAINS WILL BE HEAVY AROUND ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAINS WILL BE ENDING ON MONDAY AS A SECOND FRONT MOVES DOWN AND INTO THE REGION. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-121030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 417 AM CST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT...
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.